Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Jacksonville, FL

May 19, 2015Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2015, 4:44 PM EDT for Duval County, Florida. It was in force for 31 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2015, 4:44 PM EDT (20:44 UTC)
Expired
May 19, 2015, 5:15 PM EDT
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 24 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:47 PM EDTTSTM WND DMG4 Sse Jacksonville Inte, FLTREE FELL ON HOUSE ON RUTGERS ROAD.
May 19, 4:47 PM EDTTSTM WND DMG4 Sw Oceanway, FL
May 19, 5:15 PM EDTHAIL 0.883 Wnw Tallyrand, FL
May 19, 5:15 PM EDTHAIL 0.885 Nw Arlington, FLNICKEL SIZE HAIL REPORTED BETWEEN DOWNTOWN AND NORWOOD AVENUE ON I-95
May 19, 5:25 PM EDTHAIL 0.251 Nnw Tallyrand, FL
May 19, 5:25 PM EDTHAIL 0.254 Nw Arlington, FLPEA SIZE HAIL NEAR PANAMA PARK IN JACKSONVILLE FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 709 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
709 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS52 KJAX 192044
SVRJAX
FLC031-192115-
/O.NEW.KJAX.SV.W.0049.150519T2044Z-150519T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DUVAL COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 515 PM EDT

* AT 444 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR ARLINGTON...AND MOVING
  SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...JACKSONVILLE INTERNATIONAL ARPT...UNF...ARLINGTON...
  MANDARIN...NEPTUNE BEACH...OCEANWAY...BAYMEADOWS...CRAIG FIELD...
  RIVERSIDE...SAN MARCO...SAN PABLO...FORT CAROLINE...PALM VALLEY AND
  TALLYRAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3025 8144 3022 8144 3015 8164 3049 8175
      3055 8159 3054 8158 3054 8155 3039 8145
      3040 8147 3038 8148 3038 8147 3037 8145
      3038 8144 3032 8140 3025 8138
TIME...MOT...LOC 2044Z 336DEG 13KT 3039 8159 

$$

WALSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:21 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 19, 2:21 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT TUE MAY 19 2015

.NEAR TERM /THROUGH TONIGHT/...

SCATTERED SHOWER/STORM ACTIVITY STRUGGLING TO GET STARTED IN
NORTHWEST STEERING FLOW WITH JUST A FEW SHOWERS AS OF 2PM ACROSS
INLAND NORTHEAST FLORIDA. STILL EXPECT 40-60% COVERAGE ACROSS MOST
OF NE FL/SE GA LATE THIS AFTERNOON/EARLY EVENING AS BOTH GULF AND
ATLC SEA BREEZES PUSH INLAND AND A FEW OF THE CELL MERGERS MAY BE
ENOUGH TO TRIGGER A FEW STRONG STORMS /SMALL HAIL, GUSTY WINDS AND
LIGHTNING/ WITH LOCALIZED HEAVY RAINFALL DUE TO SLOW STORM MOTION.
MAIN AXIS OF STORMS IS STILL EXPECTED TO BE JUST INLAND FROM THE
COAST BETWEEN THE I-95 AND U.S. 301 CORRIDORS ACROSS BOTH SE GA
AND NORTHEAST FLORIDA. ACTIVITY WILL LINGER INTO THE EVENING HOURS
WITH OUTFLOWS TRIGGERING MORE STORMS FURTHER INLAND ACRS INLD SE
GA BUT OVERALL EXPECT ACTIVITY TO DECLINE AFTER SUNSET /LOSS OF
HEATING/ AND ENDING JUST AFTER MIDNIGHT. FAIR SKIES WITH
DECREASING CONVECTIVE DEBRIS CLOUDS OVERNIGHT WITH SOME PATCHY
LIGHT FOG POSSIBLE TOWARDS MORNING NEAR RAIN COOLED AREAS. OVERALL
MIN TEMPS NEAR 70 DEGREES.

.SHORT TERM (WEDNESDAY THROUGH FRIDAY NIGHT)...

A WEAK COLD FRONT WILL SAG SOUTH TOWARDS THE REGION...AS A BROAD
SURFACE LOW FORMS ALONG IT ACROSS SOUTH GA AND SLOWLY MOVES NE. THE
FRONT WILL MAKE IT INTO SE GA ON THURSDAY AND ACROSS NE FL FRIDAY
AND WILL BE A FOCUS FOR CONVECTION AS STORMS FORM ALONG AND AHEAD OF
IT AND MOVE SE WITH THE STEERING FLOW. MODELS CONTINUE TO INDICATE
TEMPS ALOFT WILL REMAIN FAIRLY COOL (AROUND -10C) SO A FEW STORMS
MAY BE STRONG. HAVE CONTINUED WITH PREVIOUS FCST OF SCATTERED MAINLY
AFTERNOON AND EARLY EVENING STORMS THAT WILL COINCIDE WITH HEATING.
POPS WILL BE MAINLY CONFINED ACROSS NE FL...SOUTH OF THE I-10
CORRIDOR... ON FRIDAY AS DRIER AIR NORTH OF THE FRONTAL BOUNDARY
WILL LIMIT CONVECTION. HOT AFTERNOON TEMPS IN THE LOWER/MID 90S
INLAND AND MID/UPPER 80S COAST BEFORE THE ONSET OF SHOWERS/STORMS.

.LONG TERM /SATURDAY THROUGH TUESDAY/...

A RIDGE/WEDGE SETUP IS LIKELY FOR THE WEEKEND INTO EARLY NEXT
WEEK... WITH SLIGHT CHANCE TO LOW END CHANCE POPS MAINLY MIGRATING
IN FROM THE ATLANTIC. AS ONSHORE FLOW DEVELOPS...SEASONABLY HOT
DAYTIME TEMPERATURES FRIDAY WILL COOL TO SLIGHTLY BELOW NORMAL
DURING THE REST OF THE PERIOD. SEASONABLY WARM LOW TEMPERATURES WILL
PREVAIL.

&&

.AVIATION...
STILL PRIMARILY VFR THIS AFTERNOON SO FAR AND EXPECT SCATTERED
SHOWERS AND STORMS TO DEVELOP ON SEA BREEZE AS IT MOVES INLAND AND
HAVE TRIMMED DOWN TEMPO MVFR THUNDERSTORM TIMES TO MAINLY BTWN
21-24Z...BUT STILL BARELY SUPPORTED BY CURRENT 40-50% POPS AND
HAVE CONTINUED TO INCLUDE POSSIBLE GUSTY WINDS (VRB15G25KT) THE
ACTIVITY AT TAF SITES SHOULD END AROUND 02-03Z WITH JUST VFR
CONVECTIVE DEBRIS CLOUDS OVERNIGHT...ANY MVFR FOG ISSUES WILL
DEPEND ON WHETHER RAIN OCCURS AT ANY SPECIFIC TAF LOCATION AND
WILL BE ADDRESSED IN LATER TAF ISSUANCES.

&&

.MARINE...
SOUTH TO SOUTHWEST FLOW AT 10-15 KNOTS WITH LOCAL SELY SEA BREEZES
ALONG THE COAST THROUGH THURSDAY...WITH SEAS 2-4 FT THEN HIGH
PRESSURE BUILDS DOWN THE MID ATLC COAST INTO THE CAROLINAS LATE
FRIDAY INTO THE WEEKEND AND WINDS WILL BECOME ONSHORE AND MAY
INCREASE CLOSE TO 15-20 KNOTS WITH SEAS BUILDING INTO THE 4-6 FT
RANGE AND HEADLINES/ADVISORIES MAY BE NEEDED.

RIP CURRENTS: LOW TO MODERATE RISK OF RIPS WILL CONTINUE THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  93  68  92 /  30  40  20  30
SSI  73  87  73  89 /  30  40  40  30
JAX  71  91  71  91 /  40  40  40  30
SGJ  71  87  72  88 /  30  40  40  30
GNV  70  91  70  91 /  30  40  30  30
OCF  70  90  70  90 /  20  30  20  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

HESS/PETERSON/GUILLET
Hazardous weather outlook, May 19, 4:48 AM EDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 AM EDT TUE MAY 19 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200830-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
448 AM EDT TUE MAY 19 2015

...MODERATE RISK OF RIP CURRENTS TODAY...
...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES. LIFE THREATENING
RIP CURRENTS ARE POSSIBLE IN THE SURF ZONE.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
ISOLATED STRONG STORMS ARE POSSIBLE WITH FREQUENT CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS THE MAIN THREATS. SLOW STORM MOTION
GENERALLY TO THE EAST AT 5 MPH MAY ALSO PRODUCE LOCALLY HEAVY
RAINFALL. MOST STORM ACTIVITY SHOULD WEAKEN AND DISSIPATE
AFTER 9 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY
THROUGH THURSDAY. A FEW STORMS MAY BE STRONG WITH THE MAIN THREATS
FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL.

AN INCREASED RISK OF DANGEROUS RIP CURRENTS IS POSSIBLE SATURDAY
THROUGH MONDAY DUE TO MODERATE ONSHORE FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 19, 4:13 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 PM EDT TUE MAY 19 2015

FLZ024-124-GAZ166-192100-
COASTAL NASSAU FL-INLAND NASSAU FL-COASTAL CAMDEN GA-
413 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU COUNTY UNTIL
500 PM EDT...

AT 413 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. MARYS...MOVING SOUTH AT 5 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND AND YULEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3056 8153 3054 8153 3055 8159 3057 8159
      3055 8161 3058 8161 3058 8165 3056 8166
      3059 8180 3074 8170 3075 8169 3078 8168
      3076 8150 3073 8150 3072 8154 3071 8153
      3072 8153 3072 8150 3057 8150
TIME...MOT...LOC 2013Z 007DEG 6KT 3071 8161

WALSH
Special weather statement, May 19, 4:21 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT TUE MAY 19 2015

GAZ152-192100-
BRANTLEY GA-
421 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY COUNTY
UNTIL 500 PM EDT...

AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FORT MUDGE...OR 10 MILES SOUTHEAST OF BLACKSHEAR...MOVING SOUTH AT 10
MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FORT MUDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3125 8208 3105 8193 3105 8194 3108 8206
      3104 8207 3103 8215 3109 8221 3117 8221
      3117 8223 3119 8228 3120 8228 3122 8221
      3120 8219 3122 8215 3123 8215
TIME...MOT...LOC 2021Z 345DEG 9KT 3116 8216

PETERSON
Special weather statement, May 19, 4:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT TUE MAY 19 2015

FLZ025-125-192115-
INLAND DUVAL FL-COASTAL DUVAL FL-
429 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL COUNTY UNTIL
515 PM EDT...

AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OCEANWAY...OR NEAR JACKSONVILLE INTERNATIONAL ARPT...MOVING SOUTHEAST
AT 10 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...JACKSONVILLE INTERNATIONAL ARPT...OCEANWAY...FORT
CAROLINE AND TALLYRAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3038 8143 3038 8145 3040 8147 3038 8147
      3031 8171 3049 8173 3055 8159 3054 8158
      3054 8156 3041 8146 3041 8145
TIME...MOT...LOC 2028Z 333DEG 8KT 3047 8164

WALSH
Special weather statement, May 19, 4:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT TUE MAY 19 2015

GAZ150>152-192115-
BRANTLEY GA-PIERCE GA-WARE GA-
429 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY...
SOUTHWESTERN PIERCE AND NORTHEASTERN WARE COUNTIES UNTIL 515 PM
EDT...

AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUNNYSIDE...OR 7 MILES SOUTHWEST OF BLACKSHEAR...MOVING SOUTH AT 10
MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...BRAGANZA...DEENWOOD...EMERSON PARK...FORT MUDGE...
HEBARDVILLE...BOGGY BAY...SUNNYSIDE AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3131 8225 3105 8212 3101 8228 3101 8241
      3098 8241 3098 8242 3126 8246
TIME...MOT...LOC 2028Z 345DEG 9KT 3122 8234

PETERSON
Special weather statement, May 19, 4:36 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT TUE MAY 19 2015

GAZ165-166-192115-
COASTAL CAMDEN GA-INLAND CAMDEN GA-
436 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CAMDEN COUNTY UNTIL
515 PM EDT...

AT 435 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KINGSLAND...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND AND KINGS BAY BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3074 8165 3075 8166 3075 8169 3074 8167
      3075 8170 3074 8172 3078 8177 3076 8177
      3076 8178 3079 8179 3079 8181 3087 8184
      3094 8166 3078 8154
TIME...MOT...LOC 2035Z 336DEG 13KT 3084 8172

WALSH
Local storm report, May 19, 4:42 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             1 S WOODBINE            30.94N 81.72W
05/19/2015  E0.75 INCH       CAMDEN             GA   TRAINED SPOTTER

0429 PM     HAIL             WAYCROSS                31.21N 82.36W
05/19/2015  E1.00 INCH       WARE               GA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED BY WEATHER SPOTTER.

&&

SCORDERO

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:13 PM EDTSpecial Weather StatementJAXNassau47 min
May 19, 4:55 PM EDTSpecial Weather StatementJAXBradford35 min
May 19, 5:12 PM EDTSevere Thunderstorm WarningJAXDuval33 min
May 19, 5:30 PM EDTSpecial Weather StatementJAXNassau30 min
May 19, 5:38 PM EDTSpecial Weather StatementJAXDuval37 min
May 19, 5:45 PM EDTSevere Thunderstorm WarningJAXNassau30 min
May 19, 5:58 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau32 min
May 19, 6:24 PM EDTAreal Flood AdvisoryJAXDuval, Nassau96 min
May 19, 6:24 PM EDTSpecial Weather StatementJAXBaker51 min
May 19, 6:31 PM EDTSpecial Weather StatementJAXNassau29 min
May 19, 6:46 PM EDTSevere Thunderstorm WarningJAXBaker29 min
May 19, 6:54 PM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee51 min
May 19, 7:17 PM EDTSpecial Weather StatementJAXUnion43 min
May 19, 7:30 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee30 min
May 19, 7:59 PM EDTSpecial Weather StatementJAXHamilton46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.